# SDR YV3R2019012200005

- Difficulty date: January 7, 2019
- Submitted: January 22, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HY
- Make and model: Robsin R22BETAII
- Aircraft serial: 4339
- Engine: Lyc O360J2A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: B2862
- Part serial: 2995
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR CONTROLLER FAILED TO OPERATE ON GROUND RUN-UP.
